# SDR UPS01236033

- Difficulty date: May 30, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 47,122 hours, 42,975 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK FOUND IN TRAILING EDGE SKIN ADJACENT NR 3 SPOILER PANEL HINGE INBOARD HINGE.  CRACK REPAIRED IAW SRM.
